# SDR 97ZZZM255

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 7958522501
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 626 - RSW-DTW - EN ROUTE, DEPARTED WITH 13 QUARTS OF OIL IN RIGHT ENGINE.  APPROXIMATELY 1 HOUR INTO FLIGHT OIL WAS 8 QUARTS AND DROPPING SLOWLY.  DIVERTED TO ATL AND LANDED WITH 4 QUARTS OF OIL SHOWING ON GAUGE.  REMOVED AND REPLACED OIL LOW PRESSURE WARNING SWITCH AND OIL DIFFERENTIAL PRESSURE SWITCH.  OPS CHECK GOOD.  LEAK CHECK GOOD.  ALL WORK DONE IAW DOUG MM CHAP 79-32-00.  (M)
